The problem of determining a nonlinear coefficient in a system of partial differential equations
Differencialʹnye uravneniâ, Tome 35 (1999) no. 7, pp. 926-934
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_7_a7,
author = {A. M. Denisov},
title = {The problem of determining a nonlinear coefficient in a system of partial differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {926--934},
year = {1999},
volume = {35},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_7_a7/}
}
A. M. Denisov. The problem of determining a nonlinear coefficient in a system of partial differential equations. Differencialʹnye uravneniâ, Tome 35 (1999) no. 7, pp. 926-934. http://geodesic.mathdoc.fr/item/DE_1999_35_7_a7/